Weighted Norlund-Euler Statistical Convergence In Neutrosophic Normed Linear Spaces
DOI:
https://doi.org/10.23755/rm.v49i0.1427Keywords:
Statistical convergence, weighted statistical convergence, neutrosophic normed linear space.Abstract
This paper explores the neutrosophic Norlund I-statistically conver[1]gent sequence space. In Norlund convergent spaces, we introduce some neutrosophic normed spaces (NNSs). The topological and al[1]gebraic characteristics of these convergent sequence spaces are also examined. The NNS theory technique is used to prove theorems. Results are gathered from many angles, and fresh instances are cre[1]ated to support the equivalents and show the validity of the new ideas. The findings of this study provide a thorough foundation for NNS and significantly advance the literature’s theoretical understanding of the phenomenon. This study’s distinguishing characteristic is the first comprehensive analysis of the properties and use of neutrosophic Norlund I-statistically convergent sequences in NNS, based on the accepted definition.
References
Atanassov, K. T. (1986). Intuitionistic fuzzy sets. Fuzzy Sets and Systems, 20(1), 87-96. DOI: 10.1016/s0165-0114(86)80034-3
Ekrem, A. Aljimi, Valdete Loku. (2014). Generalized Weighted Norlund-Euler Statistical Convergence. International Journal of Math. Analysis, 8(7), 345-354. DOI: 10.12988/ijma.2014.4012
Jeyaraman, M., Mangayarkkarasi, A. N., Jeyanthi, V., & Pandiselvi, R. (2022). Hyers Ulam-Rassias Stability for Functional Equation in Neutrosophic normed spaces. International Journal of Neutrosophic Science (IJNS), 18(1), 127-143. DOI: 10.54216/ijns.180111
Jeyaraman, M., Ramachandran, A., Shakila, V. B. (2022). Approximate fixed point Theorems for weak contractions on Neutrosophic normed space. Journal of Computational Mathematica, 6(1), 134-158. DOI: 10.26524/cm127
Jeyaraman, M., Satheesh Kanna, S., Silamparasan, B., & Johnsy, J. (2022). Recent Developments regarding Lacunary ℑ-Statistical Convergence in Neutrosophic n-Normed Linear Spaces. Scientific Inquiry and Review (SIR), 6(3), 61-78. DOI: 10.32350/sir.63.04
Karakaya, V., Chishti, T. A. (2009). Weighted statistical convergence. Iranian Journal of Science and Technology Transaction A-Science, 33(2), 119-223. DOI: 10.22099/ijsts.2009.2217
Mursaleen, M., Mohiuddine, S. A. (2009). Statistical convergence of double sequences on intuitionistic fuzzy normed spaces. Chaos, Solitons & Fractals, 41(5), 2414-2421. DOI: 10.1016/j.chaos.2008.09.018
Park, J. H. (2004). Intuitionistic fuzzy metric spaces. Chaos, Solitons & Fractals, 22(5), 1039-1046. DOI: 10.1016/j.chaos.2004.02.051
Saadati, R., Park, J. H. (2006). Intuitionistic Fuzzy Euclidean Normed Spaces. Communications in Mathematical Analysis, 1(2), 85-90.
Saadati, R., Park, J. H. (2006). On the intuitionistic fuzzy topological spaces. Chaos, Solitons & Fractals, 27(2), 331-344. DOI: 10.1016/j.chaos.2005.03.019
Samanta, T. K., Jebril, Iqbal H. (2009). Finite Dimensional Intuitionistic Fuzzy Normed Linear Space. Int. J. Open Problems Compt. Math., 2(4), 574-591. DOI: 10.48550/arXiv.0804.1645
Schweizer, B., Sklar, A. (1960). Statistical metric spaces. Pacific J. Math, 10, 313-334. DOI: 10.2140/pjm.1960.10.313
Smarandache, F. (2005). Neutrosophic set-a generalization of the intuitionistic fuzzy set. International Journal of Pure and Applied Mathematics, 24, 287-297. DOI: 10.1109/grc.2006.1635754
Smarandache, F. (1998). Neutrosophy: Neutrosophic probability, set, and logic: Analytic synthesis & synthetic analysis. American Research Press, Michigan, USA.
Zadeh, L. A. (1965). Fuzzy Sets. Information and control, 8(3), 338-353. DOI: 10.1016/S0019-9958(65)90241-X
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.